MathSciNet Relay Station
MathSciNet bibliographic data
MR1862109 (2003a:13018) 13D22 (13H15)
Chan, C-Y. Jean An intersection multiplicity in terms of Ext-modules. Proc. Amer. Math. Soc. 130 (2002), no. 2, 327–336.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement